Evolutionary.org Evolutionary Spanish Evolutionary Russian
Join Evolutionary Forums

Moon Face and Steroids

When new anabolic-androgenic steroid (AAS) users start cycling, they generally make the same mistakes all us veterans have made a dozen times over. The biggest problems and issues arise with side effects. Common side effects from steroid use include: acne, gynecomastia (puffy nipples), temporary shrunken testicles, sore joints and water retention (better known as moon face or puffy face).

The side effect we'll be discussing today is the legendary “moon face,” which is a result of using steroids without using aromatase inhibitors (AIs) like aromasin or arimidex. As a result, the aromatase enzyme is free to convert as much testosterone to estrogen as it wants; therefore, the more AAS you use, the more bloated you'll look. The “moon face” look comes from too much water retention, which is not permanent. Take a look at this picture, on the left is him during steroid use, on the right that's him before using steroids.

moon face steroids comparison

Left: Moon Face ---- Right: Normal Face

Now, this side effect is very temporary. Meaning that once measures are taken, water retention levels will drop. What do I need to do to get rid of my moon face? Well, for men, the answer is fairly simple. If you're on a cycle with aromatizing compounds (steroids like testosterone or dbol, which convert to estrogen), you will need to use an aromatase inhibitor (AI) like Aromasin or Arimidex. This will disable the aromatase enzyme, lowering your estrogen levels. After they drop, your water retention should clear up.

There is an additional issue that might cause you to have a moon face. That's a combination of cortisol and fat gains. Some users, especially those who bulk up, have a tendency to get a bit heavier during a cycle. This might cause both cardio problems and issues with weight gain. Thus, I suggest adding Cardarine (GW-501516) to your cycle to combat possible moon face symptoms.

Lastly, just like with every cycle, you need to clear your kidneys to get rid of the water retention. If you clear your estrogen and get leaner, you might still have problems with being puffy and bloated because your kidneys aren't working right. You might not be able to expel the water out of your system fast enough. For this problem, I suggest N2Guard, as it has full kidney and liver support. N2Guard will allow you to get your kidneys functioning at full speed, and you'll expel all the extra water retention.

Summary

Typical Aromatizing Steroids

  • Dianabol
  • Testosterone
  • Deca Durabolin
  • Sustanon 250
  • Nandrolone Phenylpropionate (NPP)

Products needed to prevent the moon face look

  • Aromasin or Arimidex
  • Cardarine (GW-501516)
  • N2Guard

Get more information about News, Doping, SARMS, Steroids, HGH and PDS...

Subscribe to our Underground Evo mailing list and get interesting news and updates directly to your inbox.

Have your say!

4 12
Albert Wolfgang
Written by

2 Comments

  1. Pingback: Lula Harmon

  2. Is it possible to reverse the aromatizing effects of nandrolone steroid?

    I ask this question because I still have the same face as the moon face looking guy in this thead and took a powder form of the drug at age 20 ( 7 years ago) it was called Deca diboldazol (nandrolone). It might have been a pro hormone that I took.Totally stupid of me. I had no idea of the consequences it had and was dumb at such a young age and thought i wold get muscle with little working out. I only took two tablets and I then stopped the tabs. i took nothing else.The next day my body was different all over from head to toe. face ( imagine permanent moon face look) legs,arms,stomach etc were all different/fatter and contoured differently.No diet including atkins and very low carb could get back my old body. I tried also an aromasin/novaldex pct which i realise now was pointless but that also did aromatize and the aromasin chiselled my face ever so slighlty overnight as well.

    I Then had cosmetic surgery abroad with the one of the best surgeons to suck out the fat all over my body and I now don’t look much different.

    From research it could be something with the androgen receptor and progesterone receptors may have bound together or something and estrogen as accelerated growth fusion or maybe bone growth?

    All your opinions are welcome I’d like to know how I can reverse this if its even possible. It does seem nandrolone aromatized as soon as I took that steroid. I understand it could be too late too reverse it but its worth try if someone knows any info they can give me.

Leave a Reply

Lost Password

Please enter your username or email address. You will receive a link to create a new password via email.

Sign Up

Captcha:* *